MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint was created due to the receipt of a medwatch report (mw5180940) received on 14jan23.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.The report was found to be written against theas-ifs1, airseal ifs, 120v device.The type of event was reported as ¿serious injury¿.The event was described as ¿insufflator malfunctioned while in use in the operating room¿, and the outcome attributed to the event was reported as ¿hospitalization¿.Further assessment was attempted, and a good faith effort was made to obtain additional information; however, no response has been received to date.This report is being raised on the basis of a presumed injury, which was not defined by the reporter.
 
Additional Manufacturer Narrative
The reported device has been returned to conmed; however, the complaint investigation has not been completed.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Additional Manufacturer Narrative
The preventative maintenance was not overdue.The evaluation found contamination.Pressure leaked due to corrosion of the valve unit and a worn compressor.The repair was completed, the unit was calibrated, electrical safety tested and started on a 12-hr.Burn-in test.The unit passed 12-hour stress test.The unit was tested in accordance with (b)(4) and it passed all acceptance criteria.A root cause cannot be determined; however, based upon evaluation of the device, a possible cause of this event could be worn parts.The service history was reviewed and found similar problem to this complaint.A device history record (dhr) review was requested from the manufacturer, and no indication of abnormalities was communicated.(b)(4).Per the instructions for use, the user is advised to not use device and/or accessories if signs of contamination are detected.Make sure the device or/and accessories can no longer be operated until a qualified service technician conducts the appropriate tests and repairs.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor
berlin 10587
GM   10587
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key24312478
Report Number1320894-2026-00031
Device Sequence Number20043079
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)211117
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient EthnicityNon Hispanic